Pregnancy

Featured Posts
expectingnub4
Newbie with a question
May 17, 2007 at 9:35 PM
First of all, i'm new to this site, so "HI".

Second, and i guess this is a little personal to start things out but, i went to the doctor last week and found out that i have a massive urinary tract infection.  I'm on antibotics but it doesn't seem to be getting better.  The simptoms seem to have just shifted.  When i went to the doctor i was having lower abdominal pain, but now that pain is got but i'm having heavy discharge and it hurts to pee.  Should i call my doc (agian) or wait until i've finished the antibotics to worry?  Like i said, very personal questions, but i feel like i'm bothering my doctor will all my calls.  

Thanks for listening!

Replies

  • Sarahem
    by Sarahem
    May 17, 2007 at 9:42 PM
    I would definitely call your doctor.  I know that we, as women are afraid to be a "pain" and speak up when we feel there is something wrong with our bodies especially to our doctor, but you are also protecting your child here.  It sounds like your med aren't working.  I've had about a million UTIs and the symptoms always seem to go away within a couple days of starting antibiotics.  Also, UTIs gone untreated can do some damage to you body and can harm your baby as well.  I don't want to scare you, and it would take more than a couple days for this to happen, but I would definitely make sure you call your DR tomorrow.  And besides, pregnancy is uncomfortable as it is without a UTI!  Oh, and make sure you eat plenty of yogurt while taking the meds to help prevent a yeast infection, cause then you'd have to take more meds for that, and be even more uncomfortable.
  • im_that_gurl511
    May 17, 2007 at 10:11 PM

    Antibiotics can give you yeast infections it is very possible that the discharge is due to a yeast infection cause by the antibiotics. Either way I would call your Dr.

  • mommacat
    May 18, 2007 at 10:46 AM
    Also drink cranberry juice. Get the 100% kind but get a mix like Cran Grape or something unless you really like the taste of Cranberry, I think it's bitter, but Cranberry juice helps out alot with a UTI!! Hope it gets better soon!!

Pregnancy

Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts